MathSciNet Relay Station
MathSciNet bibliographic data
MR1939637 35Q53 (35B35 35Q51 37K40)
Tzirtzilakis, E.; Marinakis, V.; Apokis, C.; Bountis, T. Soliton-like solutions of higher order wave equations of the Korteweg-de Vries type. J. Math. Phys. 43 (2002), no. 12, 6151–6165.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement